Advanced search
1 file | 336.21 KB

Spherical tilings by congruent quadrangles : forbidden cases and substructures

(2015) ARS MATHEMATICA CONTEMPORANEA. 8(2). p.297-318
Author
Organization
Abstract
In this article we show the non-existence of a class of spherical tilings by congruent quadrangles. We also prove several forbidden substructures for spherical tilings by congruent quadrangles. These are results that will help to complete of the classification of spherical tilings by congruent quadrangles.
Keywords
quadrangulation, monohedral tiling, Spherical tiling by congruent quadrangles

Downloads

  • 581-3687-1-PB 1 .pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 336.21 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Akama, Yohji, and Nicolas Van Cleemput. 2015. “Spherical Tilings by Congruent Quadrangles : Forbidden Cases and Substructures.” Ars Mathematica Contemporanea 8 (2): 297–318.
APA
Akama, Y., & Van Cleemput, N. (2015). Spherical tilings by congruent quadrangles : forbidden cases and substructures. ARS MATHEMATICA CONTEMPORANEA, 8(2), 297–318.
Vancouver
1.
Akama Y, Van Cleemput N. Spherical tilings by congruent quadrangles : forbidden cases and substructures. ARS MATHEMATICA CONTEMPORANEA. 2015;8(2):297–318.
MLA
Akama, Yohji, and Nicolas Van Cleemput. “Spherical Tilings by Congruent Quadrangles : Forbidden Cases and Substructures.” ARS MATHEMATICA CONTEMPORANEA 8.2 (2015): 297–318. Print.
@article{6921520,
  abstract     = {In this article we show the non-existence of a class of spherical tilings by congruent quadrangles. We also prove several forbidden substructures for spherical tilings by congruent quadrangles. These are results that will help to complete of the classification of spherical tilings by congruent quadrangles.},
  author       = {Akama, Yohji and Van Cleemput, Nicolas},
  issn         = {1855-3966},
  journal      = {ARS MATHEMATICA CONTEMPORANEA},
  keyword      = {quadrangulation,monohedral tiling,Spherical tiling by congruent quadrangles},
  language     = {eng},
  number       = {2},
  pages        = {297--318},
  title        = {Spherical tilings by congruent quadrangles : forbidden cases and substructures},
  url          = {http://amc-journal.eu/index.php/amc/article/view/581},
  volume       = {8},
  year         = {2015},
}

Web of Science
Times cited: